# SDR ASAA2020030232312

- Difficulty date: January 7, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: D5745004820639
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE AT SLAT #1 ON THE INBOARD SIDE OF THE FIXED LEADING EDGE IS GOUGED WITH BARE METAL. "MARKED IN RED" GROUNDED - YES. REMOVED AND REPLACED L/H I/B FIXED L/E SKIN PANEL P/N D5745004820639 REF AIRBUS DWG D57450033 AND A320 SRM 51-42-11
